On the Generalized q-Poly-Euler Polynomials of the Second Kind

Creative Commons License

Kurt V.

FILOMAT, vol.34, no.2, pp.475-482, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.2298/fil2002475k
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.475-482
  • Keywords: Bernoulli polynomials and numbers, Euler polynomials and numbers, Apostol-Bernoulli polynomials and numbers, Apostol-Euler polynomials and numbers, the Stirling numbers of second kind, Alternating sums, Unified Apostol-Bernoulli, Euler and Genocchi polynomials, modified Apostol-type polynomials, Q-BERNOULLI, IDENTITIES, NUMBERS
  • Akdeniz University Affiliated: Yes


In this work, we define the generalized q-poly-Euler numbers of the second kind of order alpha and the generalized q-poly-Euler polynomials of the second kind of order alpha. We investigate some basic properties for these polynomials and numbers. In addition, we obtain many identities, relations including the Roger-Sz ' ego polynomials, the Al-Salam Carlitz polynomials, q-analogue Stirling numbers of the second kind and two variable Bernoulli polynomials.